UK-Muscle.co.uk Forum banner
1 - 20 of 23 Posts

·
Banned
Joined
·
1,657 Posts
Discussion Starter · #1 ·
Easy all, running a 750mg/week Testoviron depot by BayerSchering and usually jab in the glute most of the time as its easier as it gets done by my girl.

Decided to give the glute a break as it gets too much injection near the same area, jabbed perfectly normally in the thigh, aspirated etc obviously but about 4 hours later my leg was so painful, it was like not training legs for 6 months then smashing out squats, just couldnt / cant still walk.

Not sure why this is as the gear is pharma grade and it doesnt hurt at all in the ass.

Will the pain subside slowly im guessing? thanks all
 

·
Getting Freaky!
Joined
·
7,522 Posts
cutoshreds said:
Easy all, running a 750mg/week Testoviron depot by BayerSchering and usually jab in the glute most of the time as its easier as it gets done by my girl.

Decided to give the glute a break as it gets too much injection near the same area, jabbed perfectly normally in the thigh, aspirated etc obviously but about 4 hours later my leg was so painful, it was like not training legs for 6 months then smashing out squats, just couldnt / cant still walk.

Not sure why this is as the gear is pharma grade and it doesnt hurt at all in the ass.

Will the pain subside slowly im guessing? thanks all
not sure on pharm grade this should not be an issue tho

i have had this with other brands of ug gear in ime it will swell a little maybe go red you will lose definition in thigh it may get red and tender to the toutch and may itch a little and when pressed will make you feel sick but will go in a wk or so. dnt massage it now as ime it will make it worse!
 

·
Getting Freaky!
Joined
·
7,522 Posts
cutoshreds said:
Easy all, running a 750mg/week Testoviron depot by BayerSchering and usually jab in the glute most of the time as its easier as it gets done by my girl.

Decided to give the glute a break as it gets too much injection near the same area, jabbed perfectly normally in the thigh, aspirated etc obviously but about 4 hours later my leg was so painful, it was like not training legs for 6 months then smashing out squats, just couldnt / cant still walk.

Not sure why this is as the gear is pharma grade and it doesnt hurt at all in the ass.

Will the pain subside slowly im guessing? thanks all
lol!
 

·
Even if it's too heavy....lift it!
Joined
·
2,173 Posts
injected just 1ml of test in my glute saturday. ar*e is still on fire.

some jabs dont hurt at all. the odd one is just plain agony.

this im sure to complain to Cameron about.

crazy days, jewish times.
 

·
Gym Addict
Joined
·
136 Posts
If you're not used to quad injections, it makes sense. Especially for the quads since there lots of nerves in that area. I like delt injections very much and i want to try ventrogluteal.

I am currently using Greek Testoviron Enanthate at 500mgs per week and i am loving it. I alternate delts with no problems and no post-injection soreness.

I warm up the vial in hot water and i really take my time when injecting. Maybe 40-60 seconds. After that i massage the area very thoroughly for 5 minutes or so and there's no pain at all.
 

·
"Devils Roider"
Joined
·
109 Posts
i got the same in my thigh jabbed 1 & 1/2 ml of pro tech industries EQ and 1 ml of cido together in my outer thigh on monday. all was well until last night when i started gettin a dead leg, today it feels like i been hit with a hammer. jabbed 2 ml of cido in delts at same time and no problem there!
 

·
Gym Addict
Joined
·
136 Posts
Graham Mc said:
first ever cycle and running t400 jabbed my quad and its pritty painfull i must say lmao
The original T-400 is said to be extremely painfull. So painful that some users switch testosterones in the middle of the cycle or even stop the cycle completely.

I haven't tried it and i am never going to. There are much better options out there and pharma grade as well.
 

·
5% OFF MYPROTEIN CODE : MP188183
Joined
·
619 Posts
Mr.Reiny said:
The original T-400 is said to be extremely painfull. So painful that some users switch testosterones in the middle of the cycle or even stop the cycle completely.

I haven't tried it and i am never going to. There are much better options out there and pharma grade as well.
im using Bio-chem test 400 the break down is

100 / test enathate

150/ test cypionate

150/ test decanaote

a good couple of hours post injection you start to feel a proper dead leg and that pain remains for a good 3 days, dunno if its because im just getting used to it, although the amount of things ive red about it, it looks as if its just painful in general lol
 

·
Gym Addict
Joined
·
136 Posts
Graham Mc said:
im using Bio-chem test 400 the break down is

100 / test enathate

150/ test cypionate

150/ test decanaote

a good couple of hours post injection you start to feel a proper dead leg and that pain remains for a good 3 days, dunno if its because im just getting used to it, although the amount of things ive red about it, it looks as if its just painful in general lol
So the rumors are true. :)

Have you ever you used bio-chem or pro-chem test prop? Is it painful? I am asking because i am probably going to use either of the two for my next cycle.
 

·
Extreme Labs Ambassador
Joined
·
11,577 Posts
big_jim_87 said:
not sure on pharm grade this should not be an issue tho

i have had this with other brands of ug gear in ime it will swell a little maybe go red you will lose definition in thigh it may get red and tender to the toutch and may itch a little and when pressed will make you feel sick but will go in a wk or so. dnt massage it now as ime it will make it worse!
I dont'k know Jim, i had the same problem (to the point where i could put no pressure on my leg at all) and after 4 days i tried to deep massage it. And by the end of the night, most of the pain was gone and i could walk fine.

Could this have been due to undispersed oil do you think?
 

·
Lifes to short to be small
Joined
·
509 Posts
Assume thats the Testoviron you got recently in Thailand mate - its a very thick oil (the thickest ive ever used)

Did you disperse the oil properly after injecting (massage it well)?
 

·
Banned
Joined
·
1,657 Posts
Discussion Starter · #18 ·
Thanks for all the replies, yeah to this date still it hurts like a ... Just kept spraying deep heat all over it to warm the muscle which seems to help very slightly. Otherwise it just hurts a lot, and yes i got the test depot 250 in Bkk recently.

I massaged.. honestly. quite briefly post injection to try and disperse the oil but obviously wasnt enough. Not sure why when i jab in the glute it doesnt hurt at all because the oil is the same thickness?

i did 500mg in the leg and 250 in the glute so i thought that should be ok. obviously not...
 

·
Enjoys a good poo on works time
Joined
·
2,843 Posts
I got this on my first quad injections. It's the opening of a new site. I had mega dead legs first time, can inject liquid metal now. Worse thing with quads vs glutes is I cannot help but twitch thighs and needle just has a mind of its own starts flicking all over the place. I got this pain from test e (iranian)
 

·
Newbie Trainer
Joined
·
5 Posts
i love the quad, for me it was only sore the first few times then after each was hit twice there was no soreness at all. I think the glutes are akward as hell if doing by urself and i'm no monster but its hard to reach back there!
 
1 - 20 of 23 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top